Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

R side

Feb 8th 2011. this is after quitting birth control 5 weeks ago. spiro 50mg 2x.day and differin 0.3% every night since Dec 23-24th so about 7 weeks. my derm thinks that this is from the differin because these pimples are so red red red. i can't believe this is my skin from the previous pics. i am so upset and don't know what to do. i wish i just changed one thing at a time because now i dont' know what caused this terrible terrible breakout, the derm thinks its differin but i just don't know. this is the worse my skin has looked like since my acne started. uggghhhhhh. i'm scared to change anything but something needs to happen, so i stopped differin on feb 5th and started back on tretinoin.

    From the album:

    semi-clear to explosive acne

    • 8 pictures
    • 0 comments
    • 2 image comments

    Photo Information for R side

    Camera information


      Recommended Comments

      There are no comments to display.

      Join the conversation

      You can post now and register later. If you have an account, sign in now to post with your account.

      Add a comment...

      ×   Pasted as rich text.   Paste as plain text instead

        Only 75 emoji are allowed.

      ×   Your link has been automatically embedded.   Display as a link instead

      ×   Your previous content has been restored.   Clear editor

      ×   You cannot paste images directly. Upload or insert images from URL.

      ×